National Changhua University of Education Institutional Repository : Item 987654321/8867
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6491/11663
造訪人次 : 24884593      線上人數 : 68
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋

請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8867

題名: Optimality for Set Functions with Values in Ordered Vector Spaces
作者: H. C. Lai;L. J. Lin
貢獻者: 數學系
關鍵詞: Convex set functions;strictly convex set functions;convex
subfamily of measurable subsets
;ordered vector spaces;normal cones;C-convex set functions;minimal points, weak minimal points;saddle
points
;weak saddle points;subdifferentials;weak subdifferentials;order-complete vector lattices
日期: 1989-12
上傳時間: 2011-05-10T06:44:55Z
出版者: Springer Verlag
摘要: Let (X, F,/z) be a finite atomless measure space, 5e a convex
subfamily of F, and Y and Z locally convex Hausdortt topological
vector spaces which are ordered by the cones C and D, respectively.
Let F:5�-~ Y be C-convex and G:oW~ Z be D-convex set functions.
Consider the following optimization problem (P): minimize F(f~), subject
to i2cff and G(l)) ---o 0. The paper generalizes the Moreau-
Rockafellar theorem with set functions. By applying this theorem, a
Kuhn-Tucker type optimality condition and a Fritz John type optimality
condition for problem (P) are established. The duality theorem for
problem (P) is also studied.
關聯: Journal of Optimization Theory and Applications, 63(3):371-389
顯示於類別:[數學系] 期刊論文

文件中的檔案:

沒有與此文件相關的檔案.



在NCUEIR中所有的資料項目都受到原著作權保護.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋